# SDR ASAA11510609

- Difficulty date: November 1, 2011
- Submitted: November 3, 2011
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 14,698 hours, 4,767 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning System
- Condition: False Activation
- Location: Cabin Pressure
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PRESSURIZATION CONTROL PANEL "AUTO FAIL" LIGHT ILLUMINATED.  ACCOMPLISHED PRESSURIZATION SYSTEM GROUND TEST FOR BOTH CONTROLLERS PER AMM TASK 21 31 00 700 802.  PRESSURIZATION SYSTEM BITE TEST NORMAL WITHOUT FAULTS.
